# SDR FDEA201406051320

- Difficulty date: June 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51231
- Condition: Damaged
- Location: Bs 1180-1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1180 - 1240 LBL 44 NICKED & GOUGEED ENTIRE LENGTH.  REMOVED NICKS & GOUGES IAW SRM 53-00-52.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I.   R & R SEAT TRACK IAW SRM 51-40-02 & DWG 146N5123.
